JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ANALYTIC APPROACH TO DEFORMATION OF RESOLUTION OF NORMAL ISOLATED SINGULARITIES: FORMAL DEFORMATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ANALYTIC APPROACH TO DEFORMATION OF RESOLUTION OF NORMAL ISOLATED SINGULARITIES: FORMAL DEFORMATIONS
Miyajima, Kimio;
  PDF(new window)
 Abstract
We give an analytic approach to the versal deformation of a resolution of a germ of normal isolated singularities. In this paper, we treat only formal deformation theory and it is applied to complete the CR-description of the simultaneous resolution of a cone eve. a rational curve of degree n in P (n 4).
 Keywords
deformation;isolated singularity;simultaneous resolution;CR structure;
 Language
English
 Cited by
1.
ANALYTIC CONSTRUCTION OF VERSAL DEFORMATION OF RESOLUTION OF NORMAL ISOLATED SINGULARITIES,;

대한수학회지, 2009. vol.46. 1, pp.125-150 crossref(new window)
 References
1.
J. Algebra, 1974. vol.29. pp.330-348 crossref(new window)

2.
J. Algebraic Geom., 1996. vol.5. pp.277-368

3.
Ann. of Math. Stud., 1972. vol.75.

4.
Lecture Notes in Math., 1971. vol.224.

5.
Amer. J. Math., 1975. vol.97. pp.503-547 crossref(new window)

6.
Acta Math., 1965. vol.113. pp.89-152 crossref(new window)

7.
J. Algebraic Geom., 1999. vol.8. pp.403-470

8.
Deformation of CR structures on a link of normal isolated singularities, 0000.

9.
Manuscripta Math., 1974. vol.14. pp.91-99 crossref(new window)